Thanks June I also heard that asprin can be a culprit along with smoking, salt and caffine cocolate and a few others. But I did not know that the liver deases could also cause problems.
I don't use any asprin or asprin based products or tylonal and since I have had Menear's for years I'm carefull of how much salt I eat, but when I asked my Gastro Doc he told me to see an ENT.
Surprisingly last week I had one day that my ears were completely quite. But that didn't last for long. Since I had just had Sx. The only thing I had been taking was Lortab for pain and Heprin Injections. So I'm kind thinking that maybe some of my meds may be the problem. or at least contributing.
I haven't been able to take my diaretic because it is a caplet and with this bariabtic lap band Sx. I can not ingest anythin bigger than a pencil earaser head.
Tomorrow I go back to the doctor and so I will ask if they can compound it into some kind of tablet.
But if you have heard of any kind of other treatments I sure would like to hear about them.